advertisement
Question
Posted by: tessa | 2007/05/29

altyd moeg

Gebruik tans symbalta 60mg -is 44 jaar oud is deesdae
altyd moeg kan dit die symbalta wees of ...........

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

It is possibly a side-effect of the Cymbalta, though there are dozens of possible causes of fatigue. YOu haven't mentioned how long you have been taking the drug --- with all drugs, the side-effects are worsst in the first couple of weeks, as the bodyn adjusts to their presence

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Joy | 2007/05/29

Is jy dalk 'n diabeet?? dit veroorsaak ook moegheid. gan doen 'n overall checkup kolestrol en alles daai en hoor wat se die dokter..miskien kan hy vir jou 'n energy booster voorskryf.

Reply to Joy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement